Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 7, Issue 3, Pages 161-163

Some results on stability of difference systems

Institute for Nonlinear Systems, Chongqing University of Posts and Telecomm, Chongqing 400065, China

Received 5 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper presents some new results on existence and stability of equilibrium or periodic points for difference systems. First sufficient conditions of existence of asymptotically stable equilibrium point as well as the asymptotic stability of given equilibrium point are given for second order or delay difference systems. Then some similar results on existence of asymptotically stable periodic (equilibrium) points to general difference systems are presented.